12-05-2004, 06:44 PM #1
pain and burning in side of abdomen down low
its on both sides and its a dull ache and some times a pain or a burn. Gonna stop tren early and finish off the test prop. Anyone know if this signifies kidney damage?
12-05-2004, 06:46 PM #2
kidney problems are felt in the lower back. But then again im no doctor.
12-05-2004, 06:53 PM #3
feel it in lower back too
12-05-2004, 06:56 PM #4
ya ur kindeys r lower back, id say go to the doc. thats the best way to find out wuts wrong. could b miner could b serious.
12-05-2004, 07:02 PM #5
If the pain is that bad, and it was in fact from your kidneys, your piss would have shown it by now... Is your piss darker than usual? Notice any difference? How much fluid are you drinking?
My kidneys are super sensitive..I can't even drink creatine without feeling it. And for both to hurt at the same time????? Go to your doc.
12-05-2004, 07:11 PM #6
Could be your liver.
What supps are you taking?
12-05-2004, 07:16 PM #7
tren and liver problems are over exagerated. Unless your gear is bunk which in the old days tren was faked and people messed themselves up. Nowadays there seem to be to many people stressing out about these things. It is very rare to have any problems with good tren.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)